Facebook Pixel
EmpowHER Guest

i took postinor now nd ave been bleeding since d third day now it up to 3 weeks am still bleeding nd it rushing plz i need ur help

By Anonymous September 2, 2016 - 2:29pm
Rate This

Add a Comment1 Comments


Hello and welcome to EmpowHer,
You need to see a doctor right away. Sometimes prolonged bleeding is caused by hormonal imbalances. Doctors usually prescribe taking monthly birth control pills to balance the hormones.
It could also be something more serious. Please read the article at the link below.
I hope that helps.

September 3, 2016 - 10:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!